# SDR 95ZZZX2785

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6898642
- Condition: Pitted
- Location: Gearbox
- Part time: 3,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION, FOUND AIR OIL GEARSHAFT PITTED.
